# SDR AALA202201183092

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737*
- Aircraft serial: 44459
- Aircraft time: 6,376 hours, 2,516 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 21266H7526
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 AND R1 (CAPTAIN FRONT) WINDSHIELD CRACKED. REMOVED AND REPLACED THE L1 CAPTAIN WINDOW PER MCM 09C21056003, OPERATIONS CHECKED OK. ACCOMPLISHED R1 FIRST OFFICER WINDOW INSPECTION PER AMM 56-11-00, NO DEFECT NOTED OK FOR SERVICE.
